American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Yūki Naito, Mervan Pašić, Satoshi Tanaka and Darko Žubrinić. Fractal Oscillations Near the Domain Boundary of Radially Symmetric Solutions of $p$-Laplace Equations. Contemporary Mathematics 601 (2013) 325-343.
Book volume table of contents   
View Article: PDF

[2] Yves Grandati and Alain Bérard. Solvable rational extension of translationally shape invariant potentials. Contemporary Mathematics 563 (2012) 115-125.
Book volume table of contents   
View Article: PDF

[3] Andreas Fischer and Christian Remling. The absolutely continuous spectrum of discrete canonical systems. Trans. Amer. Math. Soc. 361 (2009) 793-818. MR 2452825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ingo Witt. Green's formulas for cone differential operators. Trans. Amer. Math. Soc. 359 (2007) 5669-5696. MR 2336302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Angela Kunoth and Jan Sahner. Wavelets on manifolds: An optimized construction. Math. Comp. 75 (2006) 1319-1349. MR 2219031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. N. Everitt and L. Markus. Complex symplectic spaces and boundary value problems. Bull. Amer. Math. Soc. 42 (2005) 461-500. MR 2163706.
Abstract, references, and article information   
View Article: PDF

[7] Vassilis G. Papanicolaou. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003) 3727-3759. MR 1990171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. H. Annaby. On sampling theory associated with the resolvents of singular Sturm-Liouville problems. Proc. Amer. Math. Soc. 131 (2003) 1803-1812. MR 1955268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. N. Everitt and L. Markus. Multi-interval linear ordinary boundary value problems and complex symplectic algebra. Memoirs of the AMS 151 (2001) MR 1828557.
Book volume table of contents   

[10] W. N. Everitt and L. Markus. Complex symplectic geometry with applications to ordinary differential operators. Trans. Amer. Math. Soc. 351 (1999) 4905-4945. MR 1637066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Strelitz. Asymptotics for solutions of linear differential equations having turning points with applications. Memoirs of the AMS 142 (1999) MR 1625068.
Book volume table of contents   

[12] W. Norrie Everitt and Lawrence Markus. Symplectic geometry and boundary value problems. Math. Surveys Monogr. 61 (1998) 25-63.
Book volume table of contents   
View Article: PDF

[13] W. Norrie Everitt and Lawrence Markus. Introduction: Fundamental algebraic and geometric concepts applied to the theory of self-adjoint boundary value problems. Math. Surveys Monogr. 61 (1998) 1-16.
Book volume table of contents   
View Article: PDF

[14] W. Norrie Everitt and Lawrence Markus. Maximal and minimal operators for quasi-differential expressions, and GKN-theory. Math. Surveys Monogr. 61 (1998) 17-24.
Book volume table of contents   
View Article: PDF

[15] W. Norrie Everitt and Lawrence Markus. Singular boundary value problems. Math. Surveys Monogr. 61 (1998) 79-108.
Book volume table of contents   
View Article: PDF

[16] W. Norrie Everitt and Lawrence Markus. Regular boundary value problems. Math. Surveys Monogr. 61 (1998) 65-77.
Book volume table of contents   
View Article: PDF

[17] W. Norrie Everitt and Lawrence Markus. Boundary Value Problems and Symplectic Algebra for Ordinary Differential and Quasi-differential Operators. Math. Surveys Monogr. 61 (1998) MR MR1647856.
Book volume table of contents   

[18] Gerald Teschl. Deforming the point spectra of one-dimensional Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 2873-2881. MR 1451831.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] K. N. Murty, P. V. S. Anand and V. Lakshmi Prasannam. First order difference system- existence and uniqueness. Proc. Amer. Math. Soc. 125 (1997) 3533-3539. MR 1443846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. Burghelea, L. Friedlander and T. Kappeler. On the determinant of elliptic boundary value problems on a line segment . Proc. Amer. Math. Soc. 123 (1995) 3027-3038. MR 1301012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. Umamaheswaram. An analogue of Lyapunov's criterion for $(m,n-m)$-disfocality . Proc. Amer. Math. Soc. 117 (1993) 665-671. MR 1150655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. Abramovich. The gap between the first two eigenvalues of a one-dimensional Schr\"odinger operator with symmetric potential . Proc. Amer. Math. Soc. 111 (1991) 451-453. MR 1036981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yi Song Yang. Fourth-order two-point boundary value problems . Proc. Amer. Math. Soc. 104 (1988) 175-180. MR 958062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eugene C. Gartland. Uniform high-order difference schemes for a singularly perturbed two-point boundary value problem . Math. Comp. 48 (1987) 551--564, S5--S9. MR 878690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. W. Eloe and Johnny Henderson. Some analogues of Markov and Descartes systems for right disfocality . Proc. Amer. Math. Soc. 99 (1987) 543-548. MR 875394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. J. Etgen, G. D. Jones and W. E. Taylor. On the factorizations of ordinary linear differential operators . Trans. Amer. Math. Soc. 297 (1986) 717-728. MR 854095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. A. Kouba and John Locker. Regularization for $n$th-order linear boundary value problems using $m$th-order differential operators . Trans. Amer. Math. Soc. 293 (1986) 229-255. MR 814921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. L. Prather and J. K. Shaw. On the oscillation of differential transforms of eigenfunction expansions . Trans. Amer. Math. Soc. 280 (1983) 187-206. MR 712255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. R. K. S. Rao and K. N. Murty. Transformation of a class of nonselfadjoint eigenvalue problems . Proc. Amer. Math. Soc. 81 (1981) 287-292. MR 593473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Riaz A. Usmani. A uniqueness theorem for a boundary value problem . Proc. Amer. Math. Soc. 77 (1979) 329-335. MR 545591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3